# SDR CALA0000262

- Difficulty date: March 4, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N37882
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48027
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1309
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2 INCH CRACK IN AFT CARGO BAY GILL LINER SUPPORT FRAME AT STA 1309, LONGERON 23L.  THE CRACK WAS STOP DRILLED IAW SRM 53-01-2.  A REPAIR DOUBLER WAS INSTALLED IAW SRM 53-01-2.
